Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17

Thread: Headaches

  1. #1
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348

    Headaches

    I have started to get serious headaches..
    Im in day 5 with dbol and test.. Dbol at 30mg a day and test at 500mg a week...
    Have anyone else experienced this ?


    1 more thing..

    Has it anything to say if i inject right foot 1 day and left foot the other ?
    Or is it better to just inject in one foot all the time ?

  2. #2
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    you inject into your foot? sorry if im reading this wrong but wtf

  3. #3
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    and headaches are a side effect in some cases depending on ur body's reaction to the gear. but they should subside as you get adjusted to the changes in ur body

  4. #4
    DrugsrGood's Avatar
    DrugsrGood is offline Associate Member
    Join Date
    Feb 2005
    Location
    North Pole
    Posts
    478
    feet? im confused. either your english isnt so good or you are doing something VERY wrong. use your feet for the heroin...muscle fer roids

  5. #5
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348
    Ofcourse i mean that im injecting in the Tigh..
    Its my english that is bad

  6. #6
    the revolution's Avatar
    the revolution is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario
    Posts
    332
    this sounds pretty funny lol

  7. #7
    DrugsrGood's Avatar
    DrugsrGood is offline Associate Member
    Join Date
    Feb 2005
    Location
    North Pole
    Posts
    478
    Quote Originally Posted by Testo^
    Ofcourse i mean that im injecting in the Tigh..
    Its my english that is bad
    Lmfao, that was good fer a laugh... i havent really heard of headaches being associated with roids. Maybe a product of raised blood pressure...

  8. #8
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    check ur sodium level bro, dbol does that when u have high sodium levels.

  9. #9
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348
    Yea, actually i felt it really bad when i was benching today, i also think the dbol is starting to work.. Its day 5 now..

  10. #10
    the revolution's Avatar
    the revolution is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario
    Posts
    332
    some ppl get headaches, from the rapid "changing" in the body..
    like it was stated above - headaches should subside to a zero

  11. #11
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348
    ok, thx

    Is it ok to use some painkillers to deal with the headaches ?

  12. #12
    cavemanspearchucker's Avatar
    cavemanspearchucker is offline Associate Member
    Join Date
    Jul 2004
    Location
    land
    Posts
    378
    pain pills and d-bold dont mix bro. too much strain on your liver. I used to get killer migraines when i was a kid. i relized i wasnt getting enough water. i drink 6-8 liters of water a day. no head aches. helps me might help you. it will take a little while. you need to maintain the amount of water you have in your body.

  13. #13
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348
    ok, thank you so much :P

  14. #14
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    you could well be gettin the headaches from dehydration mate,are you takin in enuff water?you should up it when takin gear!

  15. #15
    Mighty Joe's Avatar
    Mighty Joe is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    USA
    Posts
    2,191
    I know I would get headaches if I shot my foot too! LOL

  16. #16
    bigjsheets's Avatar
    bigjsheets is offline Associate Member
    Join Date
    Feb 2004
    Posts
    497
    I get headaches but i attribute them to my elevated anxiety while cycling. Stuff pisses me off easily during a cycle but i try not to act on it. It kind of just stays bottled up, then i put a hurting on the weights in the gym. That helps my headaches.

  17. #17
    beachbum28's Avatar
    beachbum28 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    316
    IMO, it's elevated blood pressure that causes the headaches... not enough water will do it too. I usually get stuffy head pressure and a little heat flash in the beginning week or 2, and have always checked blood pressure when this happen.. is always a bit above normal...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •